# SDR SIMA20150613003

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 41,193 hours, 34,044 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Nr 3 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SLOW TO STOP ON LANDING.  AT GATE NOTICED RT INBD BRAKE WAS LOW GREEN WHILE OTHER 3 INDICATORS HIGH GREEN.  SUSPECT RT INBD BRAKE INOPERATIVE.  NO MSG ON EICAS.  SECURED QUICK DISCONNECT ON NR 3 BRAKE.  PERFORMED OPERATIONS CHECK IAW AMM 32-41-00.  OPERATIONS CHECKED OK.
